Pramipexole


#1

Can someone help? Dad has had chemotherapy for his cancer treatment and chemo is finished. He is old and has taken pramipexole yet his walking has gone worse he cant walk now:(( do dopamine agonists make symptoms worse??


#2

Hi @stef,

Unfortunately, dopamine agonists can come with some risks and side effects which includes movement issues. We have more information on this on our website here - https://www.parkinsons.org.uk/information-and-support/dopamine-agonists.

I strongly suggest that you get in contact with your dad’s GP or Parkinson’s nurse so that they can look into his medication and make any necessary adjustments. If you’d like to speak to someone about this in more detail, please feel free to give our confidential helpline a call on 0808 800 0303 and one of advisers will be happy to provide you with more support.

My thoughts are with you and your family.

Best wishes,
Reah